Tsukuba Journal of Mathematics
- Tsukuba J. Math.
- Volume 21, Number 1 (1997), 181-198.
PL approximations of fiber preserving homeomorphisms of vector bundles
We investigate the group of f.p. homeomorphisms of an $n$-dimensional vector bundle $\xi$. In the case $n\geq 5$ and the base space of $\xi$ is countable dimensional, we show that every f.p. stable homeomorphism of $\xi$ can be approximated by f.p. $PL$ homeomorphisms with respect to the majorant topology. As an application we can show that if the base space is compact, then the group of f.p. $PL$ homeomorphisms of $\xi$ with the uniform topology has the mapping absorption property for maps from countable dimensional metric spaces into the group of f.p. homeomorphisms of $\xi$ which are PL on the unit open ball.
Tsukuba J. Math., Volume 21, Number 1 (1997), 181-198.
First available in Project Euclid: 30 May 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Yagasaki, Tatsuhiko. PL approximations of fiber preserving homeomorphisms of vector bundles. Tsukuba J. Math. 21 (1997), no. 1, 181--198. doi:10.21099/tkbjm/1496163170. https://projecteuclid.org/euclid.tkbjm/1496163170